# SDR ASAA0080465

- Difficulty date: July 15, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBC250
- Condition: Discharged
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE MID AND AFT CABIN WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLYS AT ROW 22 FORWARD, ROW 22 AFT, AND ROW 24 AND OPERATED NORMALLY.  (M)
